Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On smooth solutions of the Cauchy problem in one-dimensional nonlinear thermoelasticity


Authors: William J. Hrusa and Michael A. Tarabek
Journal: Quart. Appl. Math. 47 (1989), 631-644
MSC: Primary 35Q20; Secondary 73B30, 73U05
DOI: https://doi.org/10.1090/qam/1031681
MathSciNet review: MR1031681
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q20, 73B30, 73U05

Retrieve articles in all journals with MSC: 35Q20, 73B30, 73U05


Additional Information

DOI: https://doi.org/10.1090/qam/1031681
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society